MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 S; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 S; HIP COMPONENT
Model Number PHA04402
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent thr on (b)(6) 2021, dislocated 5 weeks post-op.Revised on (b)(6) 2021 with a lineage/transcend head and another manufacturer's cup and liner.Cause of dislocation is either cup positioning or patient's known spinal issues with a history of spinal fusion.(b)(6).

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 S
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11472888
Report Number3010536692-2021-00151
Device Sequence Number14404003
Product Code LZO
UDI-Device IdentifierM684PHA044021
UDI-PublicM684PHA044021
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04402
Device Catalogue NumberPHA04402
Device Lot Number1855563
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/21/2021
Initial Date Received by Manufacturer 02/21/2021
Supplement Date Received by Manufacturer02/21/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date05/07/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR